# SDR AALA202011069012

- Difficulty date: November 5, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 19,626 hours, 2,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080016
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICERS R1 WINDSHIELD OUTER PANE CRACKED ON SHORT FINAL.  SUPPLEMENTAL REPORT: REPLACED WINDSHIELD, PER TASK CARD 78L21056001.
